MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116312
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a brown fiber was found on the 3dmax mid mesh.At this time, no conclusion can be made.While the sample evaluation is anticipated, it has not get begun.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 165 units released for distribution in september 2020.When sample evaluation is completed, a supplemental emdr will be submitted.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a robotic inguinal case on (b)(6) 2020, it was identified that a brown fiber was found on the 3dmax mid xl.The issue was noticed when the sterile packaging was opened prior to handing off to the or nurse in the sterile field.As reported, the mesh was not used, another mesh was brought into the case and the procedure was successfully completed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that a brown fiber was found on the 3dmax mid mesh.At this time, no conclusion can be made.While the sample evaluation is anticipated, it has not get begun.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 165 units released for distribution in september 2020.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the results of the device evaluation.The subject device was returned for evaluation.Visual inspection identified a brown fiber/ particle enclosed within the clam shell tray.Based on the investigation activities performed, the reported event is confirmed for foreign matter inside the sealed package.As the foreign matter was present in the package prior to sealing, this presented at the time of manufacturing and is confirmed for a manufacturing related condition.Sample evaluated.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10919424
Report Number1213643-2020-20060
Device Sequence Number1429475
Product Code FTL
UDI-Device Identifier00801741200762
UDI-Public(01)00801741200762
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Catalogue Number0116312
Device Lot NumberHUETAB07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;